Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

I am suffering from Slip Disc(LS-5) TB in bones in left leg last 1 year. Kindly suggest

Hi, my age is 28 years, i am suffering from Slip Disc(LS-5) TB in bones in left leg last 1 year. I am financially poor hence unable to get treatment from start. I want to know the effect of TB on health. It's question of my life family. Please advise. Thanking you, Chirag pandya
Asked On : Fri, 4 Jun 2010
Answers:  2 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Tb has avery danger effect if u dont take treatment .
Bt if u take proper treatment u will b get cured in 9 months ,
for bone Tb they treaet for 2 yrs . bt u will get 100 % cured . take proper treatment pleaase , dont neglect it s matter of ur life ,.

Dr.Khaleel , India ,9902596161,Khals2000@yahoo.co.in
Answered: Sun, 15 May 2011
I find this answer helpful
General & Family Physician Dr. Khaleel Ahmed.Manik's  Response
even u may die if u wont take proper and complete treatment .
Answered: Sun, 15 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor